| Catalog Number |
MY8030 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd texium needle-free syringe was leaking the following information was received by the initial reporter with the following verbatim nurse reported to pharmacy that 1 of 4 doxorubicin syringes with texium was leaking during administration to patient.Nearly entire dose was administered to patient; however small amount of doxorubicin remained in the tubing which leaked during flushing.I.
Additional Manufacturer Narrative
It was reported by customer that syringes with texium was leaking during administration to patient.No product or photo was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.Due to no sample being received, an investigation for this complaint could not be performed and a root cause could not be determined.However, a trend has been identified for similar reported issues, and actions have been initiated to investigate the issue.Corrective actions taken during the investigation will be implemented in our production process to further increase the robustness and reliability of the device and prevent future occurrences of this type.A device history record review could not be performed because the lot number is unknown.
Event or Problem Description
No additional information.